Singularly perturbed stochastic systems

  • V. S. Korolyuk


Problems of singular perturbation of reducible invertible operators are classified and their applications to the analysis of stochastic Markov systems represented by random evolutions are considered. The phase merging, averaging, and diffusion approximation schemes are discussed for dynamical systems with rapid Markov switchings.


Markov Process Stochastic System Singular Perturbation Null Space Random Medium 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    V. V. Anisimov, “Switching processes,” Cybernetics, 4, 111–115 (1977).MathSciNetGoogle Scholar
  2. 2.
    V. V. Anisimov, Random Processes with Discrete Component. Limit Theorems [in Russian], Vyshcha Shkola (1978).Google Scholar
  3. 3.
    M. Kac, “Some stochastic problems in physics and mathematics,” Lect. Pure Appl. Sci., 2 (1956).Google Scholar
  4. 4.
    R. J. Griego and R. Hersh, “Random evolutions, Markov chains and systems of partial differential equations”, Proc. Nat. Acad. Sci. USA, 62, 305–308 (1969).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. J. Griego and R. Hersh, “Theory of random evolutions with applications to partial differential equations,” Trans. Am. Math. Soc., 156, 405–418 (1971).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    R. Hersh, “Random evolutions: a survey of results and problems,” Rocky Mt. J. Math., 4, 443–477 (1974).zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    T. G. Kurtz, “A limit theorem for perturbed operator semigroups with applications to random evolutions,” J. Funct. Anal., 12, 55–67 (1973).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    M. A. Pinsky, “Multiplicative operator functions and their asymptotic properties,” Adv. Prov., 3, 1–100 (19??).Google Scholar
  9. 9.
    G. Papanicolaou, D. Strook, and S. Varadhan, “Martingale approach to some limit theorems,” Duke Univ. Math. Ser. 3 Google Scholar
  10. 10.
    R. Kertz, “Limit theorems for semi-groups with perturbed generators, with applications to multiscaled random evolutions,” J. Funct. Anal., 27, 215–233 (1978).zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    S. Ethier and T. Kurtz, Markov Processes: Characterization and Convergence, Wiley (1986).Google Scholar
  12. 12.
    R. Hersh, “The Birth of Random Evolution,” in: Proc. Int. School, TV-VSP, Moscow-Utrecht (1993).Google Scholar
  13. 13.
    J. Watkins, “Limit theorems for stationary random evolutions,” Stoch. Pr. Appl., 19, 189–224 (1985).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    G. L. Blankenship and G. C. Papanicolaou, “Stability and control of stochastic systems with wide band noise disturbances,” J. Appl. Math., 34, 437–476 (1978).zbMATHMathSciNetGoogle Scholar
  15. 15.
    H. J. Kushner, Approximation and Weak Convergence Methods for Random Processes, MIT Press (1984).Google Scholar
  16. 16.
    V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of the State. Lumping of Large System, Kluwer (1993).Google Scholar
  17. 17.
    V. S. Korolyuk and V. V. Korolyuk, Stochastick Models of Systems, Kluwer (1997).Google Scholar
  18. 18.
    V. S. Korolyuk and A. V. Swishchuk, Evolution of Systems in Random Media, CRC Press (1995).Google Scholar
  19. 19.
    S. G. Krein, Linear Equations in Banach Spaces [in Russian], Nauka, Moscow (1971).Google Scholar
  20. 20.
    N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Moscow, Nauka (1974).zbMATHGoogle Scholar
  21. 21.
    Yu. A. Mitropol’skii and A. M. Samoilenko, Mathematical Problems of Nonlinear Mechanics [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987).Google Scholar
  22. 22.
    I. I. Gikhman, Differential Equations with Random Coefficients, Akad. Nauk Ukraine, No. MR 31 (6037), Kiev (1964).Google Scholar
  23. 23.
    E. F. Tsar'kov, “Average and stability of linear equations with small diffusion coefficients,” in: Proceedings of the VI USSR-Japan Symposium, 390–396 (1992).Google Scholar
  24. 24.
    I. Ya Kac and N. N. Krasovskii, “About stability of systems with random parameters” J. Appl. Math. Mech., 27, No. 5, 809–823 (1960).Google Scholar
  25. 25.
    Khasminskii, “Limit theorems for solutions with random right-hand side,” Theor. Prob. Appl., 11, 390–406 (1966).CrossRefGoogle Scholar
  26. 26.
    R. Khasminskii, Stochastic Stability of Differential Equations, Simjthoff, and Nordhoff (1980).Google Scholar
  27. 27.
    A. V. Skorokhod, “Asymptotic Methods of the Theory of Stochastic Differential Equations”, AMS Transl. Math. Monogr., 78 (1989).Google Scholar
  28. 28.
    A. V. Skorokhod, “Dynamical systems under rapid random disturbances,” Ukr. Mat. Zh., 23, 3–21 (1991).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. S. Korolyuk

There are no affiliations available

Personalised recommendations